# SDR HNAA2025030700136

- Difficulty date: February 7, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 45,116 hours, 42,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2059 LH OMEGA BEAM CRACKED AT FR28.  REPAIRED OMEGA BEAM IAW ETD2025-145-901890 AND EO1-53-25-0096
